# SDR CA140313011

- Difficulty date: February 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,923 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101397
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE NLG COLLAPSED ON THE LANDING ROLLOUT, INITIAL FAILURE POSSIBLY DUE TO NOSE GEAR ACTUATOR FAILING TO LOCK, PILOT NOTES THAT HE HAD 3 GREEN INDICATION LIGHTS OF GEAR DOWN AND LOCKED AND THE HYDRAULIC PRESSURE ANNUNCIATOR LIGHT WAS OUT INDICATING HYDRAULIC SYSTEM HAD COMPLETED ITS CYCLE.  ACFT WAS JACKED AND FUNCTIONAL GEAR TEST WERE CARRIED OUT WITH THE ONLY NOTICEABLE ABNORMALITY WAS THAT THE HYDRAULIC MANIFOLD WAS UNLOADING BELOW THE LIMITS STATED IN THE 425 MM. THE NLG ACTUATOR WAS REMOVED FROM THE ACFT AND FROZEN WITH DRY ICE TO SIMULATE THE -30 OUTSIDE AIR TEMPERATURE`S AT THE TIME OF THE INCIDENT AND THE ACTUATOR WAS RETRACTED OFF THE DOWNLOCK WITH THE DOWNLOCK SWITCH REMAINING IN THE DOWN LOCKED POSITION AND THE GEAR CONTROL PART OF THE SWITCH ALSO REMAINED IN THE DOWN AND LOCKED POSITION.  2 MORE TEST CYCLES WHERE CONDUCTED AND THE DOWNLOCK SWITCH OPERATED NORMALLY.
